MathSciNet Relay Station
MathSciNet bibliographic data
MR702312 05B20 (05A19 94B99)
Yang, C. H. Lagrange identity for polynomials and $\delta $-codes of lengths $7t$ and $13t$. Proc. Amer. Math. Soc. 88 (1983), no. 4, 746–750.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement